Comultiplications of the Wedge of Two Moore Spaces
Colloquium Mathematicum, Tome 76 (1998) no. 2, pp. 229-242
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Marek Golasiński 1 ; Daciberg Gonçalves 1
@article{10_4064_cm_76_2_229_242,
author = {Marek Golasi\'nski and Daciberg Gon\c{c}alves},
title = {Comultiplications of the {Wedge} of {Two} {Moore} {Spaces}},
journal = {Colloquium Mathematicum},
pages = {229--242},
year = {1998},
volume = {76},
number = {2},
doi = {10.4064/cm-76-2-229-242},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-76-2-229-242/}
}
TY - JOUR AU - Marek Golasiński AU - Daciberg Gonçalves TI - Comultiplications of the Wedge of Two Moore Spaces JO - Colloquium Mathematicum PY - 1998 SP - 229 EP - 242 VL - 76 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-76-2-229-242/ DO - 10.4064/cm-76-2-229-242 LA - en ID - 10_4064_cm_76_2_229_242 ER -
Marek Golasiński; Daciberg Gonçalves. Comultiplications of the Wedge of Two Moore Spaces. Colloquium Mathematicum, Tome 76 (1998) no. 2, pp. 229-242. doi: 10.4064/cm-76-2-229-242
Cité par Sources :